# SDR ASAA201808205816

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 41,446 hours, 12,104 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 18YHR4
- Condition: Vibration
- Location: Wx Radar Sys
- Part time: 23,539 hours, 6,806 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

WHEN WEATHER RADAR IS ON  IN WX-T AUTO MODE,   A VIBRATION COULD BE FELT IN COCKPIT FLOOR EVERY 10 - 15 SECONDS LASTING 2-3 SECONDS IN DURATION. VIBRATION GONE WITH WXR RADAR OFF. ACFT GROUNDED. REPLACED THE WX RADAR ANTENNA DRIVE UNIT. ALL OPS NORMAL IAW AMM 34-43-11, AND 34-43-00.
